# SDR DALA1316366710

- Difficulty date: June 13, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 44,455 hours, 16,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 337.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM UPPER TEE AT BS 377.7 BETWEEN  LBL 5 AND LBL 11.  ACCOMPLISHED REPAIR IAW ER/A 481634-14MA, REV A.
